# SDR SWAA2021111943930

- Difficulty date: November 15, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737*
- Aircraft serial: 34862
- Aircraft time: 50,639 hours, 27,091 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

194E PNL HAS 3 DIMPLED AND CRACKED HOLES ON THE TRAILING EDGE. 1 DIMPLED AND CRACKED HOLE ON RIGHT SIDE. 2 DIMPLED AND CRACKED HOLES ON LEADING EDGE. 1 DIMPLED AND CRACKED HOLE ON LEFT SIDE ; / [01] EA C/W AWAITING INSTALL; [02] DO TO MISALIGNED HOLE PANEL REMOVED AN REPLACE 194 E PANEL PER AMM 53-51 01
